TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 26·Issue 2·March 2022·18 Articles

Volume 26, Issue 2

Articles

Open Access A·pp. 303–339·Vol. 26, Issue 2Mar 2022

On local antimagic chromatic number of spider graphs

Gee-Choon Lau, Wai Chee Shiu, Chee-Xian Soo

Published Online: 07 Mar 2022DOI: 10.1080/09720529.2021.1892270

In this paper: An edge labeling of a connected graph G = (V, E) is said to be local antimagic if it is a Bijection f : E → {1, … ,|E|} such that for any pair of adjacent vertices x and y, f+(x) ≠ f+(y), where the in...

AbstractReferencesFull Text PDF (498 KB)Views: 305Downloads: 128Citations: 0
Open Access A·pp. 341–358·Vol. 26, Issue 2Mar 2022

On a decoding algorithm of mΘ Reed-Muller codes

Tsimi Jean Armand, Pemha Binyam Gabriel Cedric

Published Online: 14 Nov 2021DOI: 10.1080/09720529.2021.1920189

In this paper: In this paper, we propose an algorithm for decoding for mΘ Reed-Muller codes. Thus, we present first the notion of mΘ spectrum of Reed-Muller codes as in [2]; and we define secondly the notion of mΘ e...

AbstractReferencesFull Text PDF (319 KB)Views: 183Downloads: 120Citations: 0
Open Access A·pp. 377–385·Vol. 26, Issue 2Mar 2022

Codes from the incidence matrices of a zero-divisor graphs

N. Annamalai, Durairajan Chinnapillai

Published Online: 23 Feb 2022DOI: 10.1080/09720529.2021.1939955

In this paper: In this paper, we examine the linear codes with respect to the Hamming metric from incidence matrices of the zero-divisor graphs with vertex set consisting of all non-zero zero- divisors of the ring ℤ...

AbstractReferencesFull Text PDF (351 KB)Views: 297Downloads: 102Citations: 0
Open Access A·pp. 387–402·Vol. 26, Issue 2Mar 2022

An alternative proof of the minimality of the Hamming weight of width-3 non-adjacent form

Keisuke Hakuta, Tsukasa Ishikawa

Published Online: 23 Feb 2022DOI: 10.1080/09720529.2021.1925449

In this paper: In elliptic curve cryptography (ECC for short), point multiplication (or scalar multiplication) is the dominant operation. It is a very important matter to improve the efficiency of point multiplicati...

AbstractReferencesFull Text PDF (234 KB)Views: 212Downloads: 100Citations: 0
Open Access A·pp. 403–410·Vol. 26, Issue 2Mar 2022

Computation of edge C4-irregularity strength of Cartesian product of graphs

Ali Ahmad, Martin Bača, Andrea Semaničová–Feňovčíková

Published Online: 24 Feb 2022DOI: 10.1080/09720529.2021.1951433

In this paper: If every edge in the graph G is also an edge of a subgraph of G isomorphic to a given graph H we say that the graph G admits an H-covering. Let G be a graph admitting an H-covering and let H1, H2, … ,...

AbstractReferencesFull Text PDF (201 KB)Views: 300Downloads: 127Citations: 0
Open Access A·pp. 443–457·Vol. 26, Issue 2Mar 2022

Binary codes from graphs related to the Johnson graph Γ(n, k, k − 1)

W. Fish, N. B. Mumba

Published Online: 08 Mar 2022DOI: 10.1080/09720529.2021.1981027

In this paper: We show that the binary codes generated by the row span of adjacency matrices of the uniform subset graph Γ(2k, k, 1) and the Johnson graph Γ(2k, k, k − 1) coincide despite the graphs being non-isomor...

AbstractReferencesFull Text PDF (304 KB)Views: 327Downloads: 97Citations: 0
Open Access A·pp. 459–478·Vol. 26, Issue 2Mar 2022

Kernel fuzzy ideals and *-fuzzy congruences on pseudocomplemented almost distributive lattices

Wondwosen Zemene Norahun, Dawit Solomon Tadesse

Published Online: 24 Feb 2022DOI: 10.1080/09720529.2021.1959997

In this paper: In this paper, we introduce the concept of *-fuzzy congruence relation on a pseudo-complemented almost distributive lattice and we provide a necessary and sufficient condition for a fuzzy congruence t...

AbstractReferencesFull Text PDF (315 KB)Views: 200Downloads: 125Citations: 0
Open Access A·pp. 479–505·Vol. 26, Issue 2Mar 2022

Varibox encryption algorithm : The new generation of hybrid security measure for the era of quantum computation

Tuhin Karmakar, Saptarshi Biswas, Indrajit Das, Subhrapratim Nath

Published Online: 24 Feb 2022DOI: 10.1080/09720529.2021.1968573

In this paper: The continual proliferation and evolution of the Internet of Things (IoT) domain is posing serious security threats to the whole network. In IoT, the insecure communication channel between sensors and...

AbstractReferencesFull Text PDF (1.0 MB)Views: 288Downloads: 125Citations: 0
Open Access A·pp. 521–528·Vol. 26, Issue 2Mar 2022

Density results for perfectly regular and perfectly edge-regular fuzzy graphs

Talal Ali Al-Hawary

Published Online: 24 Feb 2022DOI: 10.1080/09720529.2021.1961898

In this paper: This paper studies the fuzzy graph properties of density and being self-complimentary in perfectly regular and perfectly edge-regular fuzzy graphs. Several structural results for these classes of fuzz...

AbstractReferencesFull Text PDF (139 KB)Views: 198Downloads: 98Citations: 0
Open Access A·pp. 529–559·Vol. 26, Issue 2Mar 2022

A new hash function inspired by sponge construction using chaotic maps

Amine Zellagui, Naima Hadj-Said, Adda Ali-Pacha

Published Online: 08 Mar 2022DOI: 10.1080/09720529.2021.1961900

In this paper: This paper presents a new secure hash function structure inspired by the sponge construction for hash functions. It is designed to avoid the length of the extension attack, multi-collisions attack, an...

AbstractReferencesFull Text PDF (3.0 MB)Views: 391Downloads: 101Citations: 4
Open Access A·pp. 561–572·Vol. 26, Issue 2Mar 2022

A method for synthesis of S-boxes with good avalanche characteristics of component Boolean and quaternary functions

A. V. Sokolov, V. V. Radush

Published Online: 08 Mar 2022DOI: 10.1080/09720529.2021.1964727

In this paper: The widespread use of block symmetric ciphers in modern information security systems makes the task of increasing their efficiency urgent, as well as the task of synthesizing high-quality cryptographi...

AbstractReferencesFull Text PDF (216 KB)Views: 259Downloads: 122Citations: 6
Open Access Research Article·pp. 573–584·Vol. 26, Issue 2Mar 2022

A quantum algorithm for computing multiplicative order of integers modulo a prime

Maheswara Rao Valluri

Published Online: 30 Mar 2023DOI: 10.47974/JDMSC-1557

In this paper: One of the challenging problems in number theory is to compute efficiently multiplicative order of integers modulo a prime. This problem was listed under open problems in the number theoretic complexi...

AbstractReferencesFull Text PDF (221 KB)Views: 392Downloads: 154Citations: 0
Open Access Research Article·pp. 585–590·Vol. 26, Issue 2Mar 2022

On simple generalized m-flat rings

Shaimaa H. Ahmad, Raida D. Mahmood, Farah H. Mohammed, Zubaida M. Ibraheem

Published Online: 30 Mar 2023DOI: 10.47974/JDMSC-1624

In this paper: A ring N is known as a right (left) SGmF – ring, if each simple right (left) N -modules are Gm – Flat. In this paper, we investigate characterizations of SGmF – ring. And from the results: 1. If N is...

AbstractReferencesFull Text PDF (170 KB)Views: 199Downloads: 104Citations: 0
Open Access Research Article·pp. 591–600·Vol. 26, Issue 2Mar 2022

Behavioral biometric authentication on smartphone using keystroke dynamics

Pragya Vaishnav, Manju Kaushik, Linesh Raja

Published Online: 30 Mar 2023DOI: 10.47974/JDMSC-1645

In this paper: Over the past few years, smartphones have revolutionized our life. Authentication plays important role as all private and business data are stored in smartphone. Password authentication is not secure...

AbstractReferencesFull Text PDF (223 KB)Views: 488Downloads: 128Citations: 2